Notre Dame Journal of Formal Logic

A Note on Generic Projective Planes

Koichiro Ikeda


Hrushovski constructed an $\omega$-categorical stable pseudoplane which refuted Lachlan's conjecture. In this note, we show that an $\omega$-categorical projective plane cannot be constructed by "the Hrushovski method."

Article information

Notre Dame J. Formal Logic, Volume 43, Number 4 (2002), 249-254.

First available in Project Euclid: 17 January 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03C35: Categoricity and completeness of theories
Secondary: 03C45: Classification theory, stability and related concepts [See also 03C48]

generic model projective plane omega-categoricity


Ikeda, Koichiro. A Note on Generic Projective Planes. Notre Dame J. Formal Logic 43 (2002), no. 4, 249--254. doi:10.1305/ndjfl/1074396310.

Export citation


  • Baldwin, J. T., "Problems on `pathological' structures", pp. 1–9 in Proceedings of the Tenth Easter Conference on Model Theory, edited by M. Weese and H. Wolter, vol. 93 of Seminarberichte, Humboldt Universität Fachbereich Mathematik, Berlin, 1993.
  • Baldwin, J. T., "An almost strongly minimal non-D"esarguesian projective plane, Transactions of the American Mathematical Society, vol. 342 (1994), pp. 695–711.
  • Baldwin, J. T., and N. Shi, "Stable generic structures", Annals of Pure and Applied Logic, vol. 79 (1996), pp. 1–35.
  • Cameron, P. J., Oligomorphic Permutation Groups, vol. 152 of the London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, 1990.
  • Cherlin, G., L. Harrington, and A. H. Lachlan, "$\aleph\sb 0$"-categorical, $\aleph\sb 0$"-stable structures, Annals of Pure and Applied Logic, vol. 28 (1985), pp. 103–35.
  • Hodges, W., Model Theory, vol. 42 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, 1993.
  • Hrushovski, E., "A stable $\aleph_0$-categorical pseudoplane", preprint, 1988.
  • Wagner, F. O., "Relational structures and dimensions", pp. 153–80 in Automorphisms of First-Order Structures, Oxford University Press, New York, 1994.